Please use this identifier to cite or link to this item:
Title: Corrections and enhancements of quasi-equilibrium states
Authors: Gorban, AN
Karlin, IV
Ilg, P
Öttinger, HC
First Published: 15-Jan-2001
Citation: JOURNAL OF NON-NEWTONIAN FLUID MECHANICS, 2001, 96 (1-2), pp. 203-219
DOI Link: 10.1016/S0377-0257(00)00135-X
ISSN: 0377-0257
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.